i have latent tb and i am taking isoniazid for 9 months and i went to boston and i forgot to bring my medication with me . and i missed two weeks of my medication and am so worried. and i heard that it not might work again in your system, so i went to the nurse and told her and she said that i must keep taking it. and when i star taking it back i feel like the medication is not working when i take it back. my stomack burns nd i feel like i have shortness of breath so can you help me plz by giving me some advice?
I agree with the nurse’s advice that you resume taking the Isoniazid. I am not sure what you mean by, “I feel like the medication is not working”, but whatever that may be should not dissuade you from taking the medication. Stomach irritation is a not uncommon side effect but shortness of breath is not and, in your situation, probably secondary to anxiety for having missed dosing for two weeks.
It is recommended that the drug be taken 1 hour before or 2 hours after meals. You might try it both ways to see which way works best to relieve your stomach pain. If that doesn’t work, check with your doctor. You might also want to check with the nurse or doctor about getting liver function tests done, as Isoniazide can adversely effect one’s liver.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.